# SDR YENA2023100601199

- Difficulty date: October 3, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 55,420 hours, 19,546 cycles
- System (JASC): 3242 · Brake
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1510, PAP-FLL. 'BRAKES PARK BRAKE LO PR DURING THE START #1 ACCU PRESS GOES TO ALMOST ZER0 AND BRAKE PRESSURE GO TO 1000PSI. ON #2 ENGINE START PRESSURE AND BRAKE PRESSURE RETURN TO NORMAL. THIS HAPPENED ON TWO CONSECUTIVE LEGS; SERVICED PARKING ACCUMULATOR PER AMM 32-44-11. OPS AND LEAK CHECK GOOD.'
